| Catalog Number |
NLD-15545-21 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The anesthetic is a supplied item and the complaint notification was forwarded to the supplier.Batch record review performed by the supplier for bupivacaine lot # 48280ev revealed no discrepancies that may have contributed to a complaint of this nature.The results of potency testing met specification during final release as well as during additional retain samples evaluation.(b)(4)).Batch record review performed by the supplier for bupivacaine lot # 51030ev revealed no discrepancies that may have contributed to a complaint of this nature.The results of potency testing met specification during final release as well as during additional retain samples evaluation.(b)(4).Possible causes of lack of effect may be administration technique or patient anatomical variations, including pathological or psychological factors.The complaint could not be confirmed.
Event or Problem Description
It was reported that during use of of the portex® spinal anesthesia tray there were failed blocks (bupivacaine).